# SDR COMA0460533

- Difficulty date: September 11, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 16,873 hours, 16,250 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 428853
- Part serial: 261
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Part time: 19,936 hours, 17,867 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5819 ANTI SKID CAUTION DURING LANDING.  REPLACED THE ANTI SKID CONTROL UNIT.
